Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sprain in arm while playing badminton continuously, acne problem - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   Hi
Doctor :   Hi
Doctor :   How can I help you?
User :   I am 29 year old
User :   I play badminton 3-4 times a week
User :   but whenever i play badminton for more than 2 consecutive days, i get a sprain in my arm
User :   and its very painful.....because of which i have to take a break of around one week and only after that i can play upto maximum 2 days
User :   can you tell me what could be the problem
Doctor :   Ok
Doctor :   It is about the correct way to play
Doctor :   Did you learn how to play
User :   well i spoke to the coach
Doctor :   from a trainer
Doctor :   who will try to give you tips on playing the same shot
Doctor :   with less effor
Doctor :   effort
User :   he says that generally if you dont play properly then it should pain in the shoulders and not in the arms
Doctor :   If you are hurt you should stop the play for some time put the ice cubes
Doctor :   near the area
User :   i use relispray most of the time
User :   my another query is that i have an oily skin and i get lots of pimples / acme on my face
User :   how do i reduce that /
Doctor :   You can wash the face twice a day with a mild soap

Doctor :   like ACNE
Doctor :   ACNIL
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor